# SDR ASAA0852537

- Difficulty date: February 3, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 3,656 hours, 1,122 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Regulator
- Part number: 1074926
- Condition: Faulty
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE BLEED AIR DUCT PRESSURE OSCILLATED BETWEEN 20 AND 40PSI.  LT NEEDLE APPEARED TO BE CHASING RT WITH NEVER MORE THAN 10 PSI SEP.  REPLACED NR 2 ENGINE BLEED AIR REGULATOR.  BLEED AIR SYSYTEM, OP CHECKS NORMAL.
